# SDR 2021FA0000060

- Difficulty date: February 8, 2021
- Submitted: February 25, 2021
- Operation: General aviation
- Aircraft: N3126E
- Make and model: Cessna 172N
- Aircraft serial: 17271446
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 0523920
- Condition: Binding
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT SOME POINT IN FLIGHT THE PILOT DEPLOYED THE FLAPS AT WHICH POINT THE THE RIGHT FLAP BOUND UP.  WHEN THE FLAP BOUND UP, IT APPEARS THE MOTOR KEPT GOING FORCING THE FLAP TO BEND AND TWIST.  THE OUTBOARD AFT FLAP ROLLER BEARING IS PARTIALLY CRUSHED AND THE INBOARD PORTION OF THE FLAP WAS WEDGED INTO THE WING ROOT.  THE FLAP BRACKETS ARE WORN TO LIMIT SAND ARE BEING REPLACED.  ALL THE FOUR FLAP ROLLERS ARE BEING REPLACED DUE TO WEAR AND BINDING. THE RIGHT FLAP BELL CRANK AND FLAP CABLES ARE ALSO BEING REPLACED OUT OF AN ABUNDANCE OF CAUTION.  PICTURES WILL SUBMITTED.  DUE TO A LACK OF LOGBOOKS WE DON'T YET KNOW THE TOTAL TIME AND WILL SUBMIT AN UPDATED WHEN AVAILABLE BUT TACH TIME IS 5914.7.
